# SDR ABXA2014031232

- Difficulty date: March 12, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT STATION 676 STRINGER 11L.  REMOVED DAMAGED STRINGER.  FABRICATED & INSTALLED REPAIR IAW REA 653-60886 & SRM 51-40-02.  PN 143T3001-7, PART NAME STRINGER, CRACKED .800, SN NSN, EXACT FUSELAGE ON ACFT 676L TO 710L, EXACT STRINGER LOCATION ON ACFT 11L.  ACFT WAS GROUNDED.
